# SDR DALA2017041803154

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 70,341 hours, 52,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AND GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERIES IN THE EMERGENCY LIGHT MODULE. CHECKED GOOD.
